# SDR UIEA2025030600209

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 95,858 hours, 17,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 65B0794236
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG HFEC INSPECTION AT BETWEEN RH STA 320 - 300, WL 130 NOSE WHEEL WELL STIFFENER PER SB 747-53A2465 FOUND CRACK APPROX 1.7" AS MARKED.( STIFFENER REMOVED AND REPLACED AS PER SRM 51-40-02 REV.103 & SB 747-53A2465. NO FURTHER DEFECTS NOTED. )
